MathSciNet Relay Station
MathSciNet bibliographic data
MR724869 (85h:94007) 94A12 (42C20)
Butzer, P. L. A survey of the Whittaker-Shannon sampling theorem and some of its extensions. J. Math. Res. Exposition 3 (1983), no. 1, 185–212.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement